Filtros : "Topological Methods in Nonlinear Analysis" "Rybakowski, Krzysztof P" Removido: "ANÁLISE MATEMÁTICA" Limpar

Filtros



Refine with date range


  • Source: Topological Methods in Nonlinear Analysis. Unidade: ICMC

    Subjects: EQUAÇÕES DIFERENCIAIS PARCIAIS PARABÓLICAS, TEORIA ESPECTRAL, TEORIA DO ÍNDICE

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CARBINATTO, Maria do Carmo e RYBAKOWSKI, Krzysztof P. On spectral convergence for some parabolic problems with locally large diffusion. Topological Methods in Nonlinear Analysis, v. 52, n. 2, p. 631-664, 2018Tradução . . Disponível em: https://doi.org/10.12775/TMNA.2018.025. Acesso em: 30 nov. 2025.
    • APA

      Carbinatto, M. do C., & Rybakowski, K. P. (2018). On spectral convergence for some parabolic problems with locally large diffusion. Topological Methods in Nonlinear Analysis, 52( 2), 631-664. doi:10.12775/TMNA.2018.025
    • NLM

      Carbinatto M do C, Rybakowski KP. On spectral convergence for some parabolic problems with locally large diffusion [Internet]. Topological Methods in Nonlinear Analysis. 2018 ; 52( 2): 631-664.[citado 2025 nov. 30 ] Available from: https://doi.org/10.12775/TMNA.2018.025
    • Vancouver

      Carbinatto M do C, Rybakowski KP. On spectral convergence for some parabolic problems with locally large diffusion [Internet]. Topological Methods in Nonlinear Analysis. 2018 ; 52( 2): 631-664.[citado 2025 nov. 30 ] Available from: https://doi.org/10.12775/TMNA.2018.025
  • Source: Topological Methods in Nonlinear Analysis. Unidade: ICMC

    Subjects: DINÂMICA TOPOLÓGICA, EQUAÇÕES DIFERENCIAIS PARCIAIS PARABÓLICAS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CARBINATTO, Maria do Carmo e RYBAKOWSKI, Krzysztof P. A note on Conley index and some parabolic problems with locally large diffusion. Topological Methods in Nonlinear Analysis, v. 50, n. 2, p. 741-755, 2017Tradução . . Disponível em: https://doi.org/10.12775/TMNA.2017.043. Acesso em: 30 nov. 2025.
    • APA

      Carbinatto, M. do C., & Rybakowski, K. P. (2017). A note on Conley index and some parabolic problems with locally large diffusion. Topological Methods in Nonlinear Analysis, 50( 2), 741-755. doi:10.12775/TMNA.2017.043
    • NLM

      Carbinatto M do C, Rybakowski KP. A note on Conley index and some parabolic problems with locally large diffusion [Internet]. Topological Methods in Nonlinear Analysis. 2017 ; 50( 2): 741-755.[citado 2025 nov. 30 ] Available from: https://doi.org/10.12775/TMNA.2017.043
    • Vancouver

      Carbinatto M do C, Rybakowski KP. A note on Conley index and some parabolic problems with locally large diffusion [Internet]. Topological Methods in Nonlinear Analysis. 2017 ; 50( 2): 741-755.[citado 2025 nov. 30 ] Available from: https://doi.org/10.12775/TMNA.2017.043
  • Source: Topological Methods in Nonlinear Analysis. Unidade: ICMC

    Assunto: EQUAÇÕES DIFERENCIAIS PARCIAIS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CARBINATTO, Maria do Carmo e RYBAKOWSKI, Krzysztof P. Conley index continuation and thin domain problems. Topological Methods in Nonlinear Analysis, v. 16, n. 2, p. 201-251, 2000Tradução . . Disponível em: https://doi.org/10.12775/tmna.2000.039. Acesso em: 30 nov. 2025.
    • APA

      Carbinatto, M. do C., & Rybakowski, K. P. (2000). Conley index continuation and thin domain problems. Topological Methods in Nonlinear Analysis, 16( 2), 201-251. doi:10.12775/tmna.2000.039
    • NLM

      Carbinatto M do C, Rybakowski KP. Conley index continuation and thin domain problems [Internet]. Topological Methods in Nonlinear Analysis. 2000 ; 16( 2): 201-251.[citado 2025 nov. 30 ] Available from: https://doi.org/10.12775/tmna.2000.039
    • Vancouver

      Carbinatto M do C, Rybakowski KP. Conley index continuation and thin domain problems [Internet]. Topological Methods in Nonlinear Analysis. 2000 ; 16( 2): 201-251.[citado 2025 nov. 30 ] Available from: https://doi.org/10.12775/tmna.2000.039

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2025